The Stacks project

Bibliography entry Hall-coherent

author
Hall, Jack
title
Openness of versality via coherent functors
year
2017
journal
J. Reine Angew. Math.
volume
722
pages
137–182
url
https://dx.doi.org/10.1515/crelle-2014-0057

@ARTICLE{Hall-coherent,
    AUTHOR = "Hall, Jack",
    TITLE = "Openness of versality via coherent functors",
    JOURNAL = "J. Reine Angew. Math.",
    VOLUME = "722",
    YEAR = "2017",
    PAGES = "137--182",
    URL = "https://dx.doi.org/10.1515/crelle-2014-0057"
}

      

This item is referenced in 2 tags:

  • in Section 95.21: Obstruction theories
  • in Lemma 95.21.2, which cites Theorem 4.4 of Hall-coherent